On the number of solutions of the equation p+n1. nkn

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)326-328
Number of pages3
JournalJournal of the London Mathematical Society
Volumes2-6
Issue number2
DOIs
StatePublished - Feb 1973

Fingerprint

Number of Solutions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{fc534d60716f446a823b6a54c8cc3000,
title = "On the number of solutions of the equation p+n1. nkn",
author = "Vaughan, {R. C.}",
year = "1973",
month = "2",
doi = "10.1112/jlms/s2-6.2.326",
language = "English (US)",
volume = "s2-6",
pages = "326--328",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

On the number of solutions of the equation p+n1. nkn. / Vaughan, R. C.

In: Journal of the London Mathematical Society, Vol. s2-6, No. 2, 02.1973, p. 326-328.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the number of solutions of the equation p+n1. nkn

AU - Vaughan, R. C.

PY - 1973/2

Y1 - 1973/2

UR - http://www.scopus.com/inward/record.url?scp=84959743753&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959743753&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-6.2.326

DO - 10.1112/jlms/s2-6.2.326

M3 - Article

AN - SCOPUS:84959743753

VL - s2-6

SP - 326

EP - 328

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -